PDA

View Full Version : Shooting between the toes?



Ketamike
26-10-2002, 07:44
Let me start this rant with saying that I get really irked at the way movies portrayt drug use. After that sexy New Zealand Shorty popped my IV cherry, I've dabbled a bit, and I have a schedule of doing smack twice a week. One thing that confused me was after the shot of Dilaudid, it didn't hit me instantly. I was always under the impression that mainlining drugs just hits you right away. I don't recall any movie where someone injects, and it takes 30 seconds or more to rush... okay my real point
I recently had the opportunity to watch Fred Savage shoot something in between his toes while wearing nothing but bikini briefs (The Rules of Attraction). Of course he immediately fell back, went "AHHHH" and I was again left confused. I'm staring at my toes and don't see any veins.
Don't get me wrong... I'm not eager to shoot there, the FAQ says that they're small and easy to collapse. THis is pure curiosity.
So, any of you fellow ODers ever shoot there? This girl I know claims that her ex-boyfriend injected her there, but I suspect that she's lying.
Another question... why do I get an erection every time I bang H? Am I an oddity?

Technical User
26-10-2002, 11:53
I have a nice vein down there that I have used before...* I wouldn't advise it though..you are right the veins are pretty small
I got another cool spot right on the lower back part of my thumb, Its a little tricky cause its a small ass vein too, but I always try to hit different places on my body

ketamatic
26-10-2002, 11:58
[quote]Originally posted by Ketamike:
I was always under the impression that mainlining drugs just hits you right away. I don't recall any movie where someone injects, and it takes 30 seconds or more to rush... okay my real point
Another question... why do I get an erection every time I bang H? Am I an oddity?
I was also disappointed when mainlining dilaudid. It took like 10 minutes before I peaked, and went away just as fast as heroin. Whereas heroin peaks in less than 30 seconds for me and the rush is gone within 10 minutes. I dunno.
Second question: A smack buddy of mine claims that his girlfriend had like 20+ orgasms after her first and second shot of IV heroin. Sounds a little strange to me, but I guess if it was pleasurable enough... heroin has always been the one of the least 'sexual' drugs for me however.

Ketamike
26-10-2002, 16:35
Thumbs up! [quote] I got another cool spot right on the lower back part of my thumb
My (ex)girlfriend showed me that one! You need to tie off your wrist really tight. I believe that same vein travels from your wrist to the popular inner elbow.

Love In Vein
26-10-2002, 18:07
I would not shoot into a small vein that I really couldn't see. You're most likely going to miss the vein in the first place and end up with a painful IM shot or give yourself a large bubble under the skin. And it's definantly not worth the risk of collapsing a vein.
Also, if you're shooting into your feet, you could potentially get a miniscule amount of fungus into your bloodstream.
It's just not a good idea at all.
If you need to hide tracks on your arm, get some liquid concealer (make up) and rub that over your skin after you wipe the injection spot clean.

kristofire
26-10-2002, 22:17
you guys must be doing something wrong. i ahve been doing dilaudids for years and the rush is instant. are you heating the pill before you inject? the rush is better than oxycontin for sure. i have never done good h, so i cant compare.
the rush is instant from dilaudid. if you use it alot of opiates your going to need at last 8-10mgs to get a good rush. i was doing 8mg shots and always got a great rush. instantly. also, were the pills made by knoll? the dilaudid in america is good. i have many older friends who love them.

FreakK
28-10-2002, 01:29
why fuck around with the veins on your feet, just go towards the "worm" on the inside of your elbow and bang it into that bad boy..or are ya getting some wicked lil' track marks??
KETAMATIC- are ye saying the high u get from HEROIN is gone around the 10 minute mark??are just the intense effects are gone by that time??i still dont know what "rush" it is u people are receiving...i get a wicked high from it, but not really a rush...

MrLovaLovammmmmm
28-10-2002, 02:09
sorry to chime in... but i thought shooting up between the toes was just for concealment. its one thing to hide tracks marks on your arms or even legs... but not too many people check between toes. im often wrong so someone please correct me :)

Love In Vein
28-10-2002, 03:39
[quote]you guys must be doing something wrong. i ahve been doing dilaudids for years and the rush is instant. are you heating the pill before you inject? the rush is better than oxycontin for sure.
I've only shot dilaudid a handful of times, but I'd have to agree about the excellent rush and it being far better than oxycodone.
[quote]i have never done good h, so i cant compare.
I think the rush from Dilaudid is way better than the best heroin rush. And everytime I shot Dilaudid, the rush lasted for minutes.
But of course, after the rush there was almost no high. So if I wanted to get high, I'd rather do heroin.

PhreeX
28-10-2002, 04:12
As MrLove said, the reason you shoot between yer toes is so the marks are not visible... for as little as you inject there is no reason to not just hit the fat veins in your wrist or elsewhere - you have 6 in your wrist and 3 in your inner elbow that are easy as hell to hit...
The veins between the toes are very smalland easy to colapse...

hardup
29-10-2002, 07:59
Just re-iterating what has already been said...
Shooting into the tiny veins in your feet is a really risky practice. They are probably the worst veins in your body to inject into. Like people have said, the veins are tiny and can collapse or clot easily (causing all sorts of nasty little surprises like gangrene, etc etc etc).
There is the also the chance of fungal infection (like someone also said). Feet are places that lots of wierd little fungal infections can live (particularly between the toes). If some of these obscure fungal infections get into your blood stream, you could be in big trouble, with some really difficult to treat and very dagerous infections occuring, that could potentiall kill you.
If you're having trouble getting veins up, try having a warm shower or bath, and take your time. Shooting into your feet should be avoided at all costs.
[ 30 October 2002: Message edited by: hardup ]

FreakK
30-10-2002, 06:03
i tried shooting into my foot this mnorning, and i must say it SUCKS...finding a vein was easy, but shooting into it was literally a PAIN and id much rather shoot into my elbow..
what does it mean when saying a vein is collapsed??how can one tell its collapsed, by simply not being able to draw blood from it??does vein collapse happen from way too many pin pricks into it??

DnkHrb5
30-10-2002, 06:27
You get a hard on every time you bang H??? :) :) :)
I'm pretty damn positive that would happen to me if I were a guy. H gets me horny as hell. I've met only a couple people that love to get it on on H (and yes I've been with them all ;) )
[ 30 October 2002: Message edited by: DnkHrb5 ]

hardup
30-10-2002, 13:49
Vein collapse can happen in a couple of ways.
Scar tissue builds up from the needle penetrating the vein. Eventually this scar tissue inside your vein can build up, and block the blood flow. This is called thrombosis, and is usually felt when larger veins (like the inner elbow) veins start to go hard. It generally happens from over-use of the same injecting site.
With smaller veins, (like those in your feet or hands) there is less room for scar tissue to build up, so the thrombosis (and then vein collapse) can happen much quicker, from a lot less irritation.
The way you know your vein has collapsed is when you can't draw blood from it, and you can't see the vein. Sometimes, the area goes a bit hard too. It'd be hard to tell if the veins in your feet had collapsed. Its only really sight and feel you could go on.
If it has collapsed, it may or may not be a problem, depending on what areas of blood flow are constricted. Be aware of any weird swelling, abscesses, discolouration, or whatever after shooting into small veins. These may be symptoms of complications from shooting into small veins in your hands and feet.
If there is any foreign material not filtered out of the mix, it can lodge in the small veins of the hands and feet, causeing clots, which can also cause vein collapse, but can also cause more serious complications.
If in doubt, find a doctor you can talk to.

ace of spades
30-10-2002, 22:44
just shoot in ur arm or hand

DnkHrb5
31-10-2002, 08:04
Thanks hardup, that was some very useful information about collapsed veins. I've been meaning to ask about it or do a search, but you know how it is--I'm lazy and shit...

Grand Master of Somniferon
31-10-2002, 12:52
[quote]Originally posted by Ketamike:

Another question... why do I get an erection every time I bang H? Am I an oddity?
Still have yet to try H, or inject anything, but whenever I take one of the stronger opiates (oxy, fentanyl, even hydro) when I feel it coming on, I tend to get a massive erection. I always assumed that it had something to do with the endorphin system being tweaked, or perhaps dopamine. But, I wouldn't consider you an oddity. I believe Fairnymph becomes very well lubricated when on meth...so, I think that it would be safe to assume that sexual arousal in response to a drug's effect may be somewhat common.